“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 18315
School of Mathematics
  Title:   Second-ordered characterization of generalized convex functions and their applications in optimization problems
  Author(s):  Mohammad Taghi Nadi (Joint with J. Zafarani)
  Status:   Published
  Journal: Journal of Sciences, Islamic Republic of Iran
  Vol.:  35
  Year:  2024
  Pages:   267-277
  Supported by:  IPM
  Abstract:
This survey investigates some developments in the second-order characterization of generalized convex functions using the coderivative of subdifferential mapping. More precisely, it presents the second-order characterization for quasiconvex, pseudoconvex and invex functions. Furthermore, it gives some applications of the second-order subdifferentials in optimization problems such as constrained and unconstrained nonlinear programming.

Download TeX format
back to top
scroll left or right